Bulletin of the American Mathematical Society

Characters of connected Lie groups

L. Pukanszky

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 4 (1974), 709-712.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535704

Mathematical Reviews number (MathSciNet)
MR0360936

Zentralblatt MATH identifier
0293.22025

Subjects
Primary: 22D25: $C^*$-algebras and $W^*$-algebras in relation to group representations [See also 46Lxx] 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}
Secondary: 46L05: General theory of $C^*$-algebras 46L25

Citation

Pukanszky, L. Characters of connected Lie groups. Bull. Amer. Math. Soc. 80 (1974), no. 4, 709--712. https://projecteuclid.org/euclid.bams/1183535704


Export citation

References

  • 1. L. Auslander and B. Kostant, Polarization and unitary representations of solvable Lie groups, Invent. Math. 14 (1971), 255-354. MR 45 #2092.
  • 2. J. Dixmier, Sur les C*-algèbres, Bull. Soc. Math. France 88 (1960), 95-112. MR 22 #12408.
  • 3. J. Dixmier, Les C*-algèbres et leurs représentations, Cahiers Scientifiques, fasc. 29, Gauthier-Villars, Paris, 1964. MR 30 #1404.
  • 4. J. Dixmier, Sur la représentation régulière d'un groupe localement compact connexe, Ann. Sci. École Norm. Sup. (4) 2 (1969), 423-436. MR 41 #5553.
  • 5. J. Glimm, Type I C*-algebras, Ann. of Math. (2) 73 (1961), 572-612. MR 23 #A2066.
  • 6. R. Godement, Sur la théorie des représentations unitaires, Ann. of Math. (2) 53 (1951), 68-124. MR 12, 421.
  • 7. R. Godement, Théorie des caractères. II. Définition et propriétés générales des caractères, Ann. of Math. (2) 59 (1954), 63-85. MR 15, 441.
  • 8. A. Guichardet, Caractères des algèbres de Banach involutives, Ann. Inst. Fourier (Grenoble) 13 (1963), fasc. 1, 1-81. MR 26 #5437; 30 #1203.
  • 9. L. Pukanszky, Unitary representations of solvable Lie groups, Ann. Sci. École Norm. Sup. 4 (1971), 457-608.
  • 10. L. Pukanszky, Action of algebraic groups of automorphisms on the dual of a class of type I groups, Ann. Sci. École Norm. Sup. 5 (1972), 379-395.
  • 11. L. Pukanszky, The primitive ideal space of solvable Lie groups, Invent. Math. 22 (1973), 75-118.